# SDR XCGA202401171

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N154C
- Make and model: Gulstm GIV
- Aircraft serial: 1493
- Aircraft time: 8,908 hours, 5,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A, O

## Discrepancy

DURING INITIAL CLIMB FLAPS WERE SELECTED UP. FLAPS RETRACTED TO APPROXIMATELY 10 DEGREES AND STOPPED, AT WHICH TIME THE CREW RECEIVED THE "FLAP INPUT INVALID" EICAS MESSAGE. FLIGHT CREW DIVERTED TO AN ALTERNATE AIRPORT AND LANDED WITHOUT INCIDENT. THE AIRPLANE WAS TURNED OVER TO MAINTENANCE, WHO CLEANED AND LUBRICATED LEFT AND RIGHT FLAPS AND TRAVEL NUTS. MAINTENANCE ALSO VISUALLY INSPECTED EXTERNAL PORTIONS OF FLAP SYSTEM, AND PERFORMED FLAP CONTROL SYSTEM AND FLAP SYSTEM AND EMERGENCY FLAP SYSTEM OPERATIONAL TESTS PER THE GIV AMM WITH NO DEFECTS NOTED. AIRPLANE WAS RETURNED TO SERVICE. AIRPLANE WAS TEST FLOWN TO VALIDATE FIX.
